Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

69-74


DOI

Article

Structure of Spectrum of Solvable Delay Differential Operators for First Order

Check for updates


Authors

Zameddin I. Ismailov* Affiliation:
Karadeniz Technical University, Faculty of Sciences, Department of Mathematics 61080 Trabzon, Turkey
and Pembe Ipek Affiliation:
Karadeniz Technical University, Institute of Natural Sciences, 61080, Trabzon, Turkey


Abstract

By using the M.I. Vishik's method on the description of solvable extensions of a densely defined operator all solvable extensions of the minimal operator generated by some complete delay differential-operator expression for first order in the Hilbert space of vector-functions at finite interval are described. Later on, the structure of spectrum of these extensions is surveyed.


Keywords

Delay Differential Operators, Solvable Extension, Spectrum


Citation

Ismailov, Z. I. & Ipek, P. (2015). Structure of spectrum of solvable delay differential operators for first order. Journal of Analysis & Number Theory, 3(1), 69–74. https://doi.org/10.12785/jant/030111

Published by: Engineering Journals

Engineering Journals Logo